header

Publications@Thapar

Thapar University
Patiala, Punjab - 147004

Publication@Thapar
Deepak Gumber
Assistant Professor, School of Mathematics
Thapar University Patiala.

Contact Information:


Publications with Thapar University Affiliation by Deepak Gumber

2016 (1)2015 (4)2014 (2)2013 (3)2008 (1)All

Journal Publication(s):
  1. Deepak Gumber, Kalra H. (2016) Equality of certain automorphism groups of finite p -groups. Journal of Algebra and its Applications, Vol. 15 Iss. 3 pp. -. [IF2015: 0.489]
  2. Singh S., Deepak Gumber (2015) Finite p-groups whose absolute central automorphisms are inner. Mathematical Communications, Vol. 20 Iss. 2 pp. 125-130. [IF2015: 0.316 ]
  3. Deepak Gumber, Kalra H. (2015) The conjugacy class number k(G): A different perspective. Communications in Algebra, Vol. 43 Iss. 11 pp. 4836-4838. [IF2015: 0.429 ]
  4. Deepak Gumber, Kalra H. (2015) Finite p-groups with Central Automorphism Group of Minimal Order. Communications in Algebra, Vol. 43 Iss. 5 pp. 1802-1806. [IF2015: 0.429 ]
  5. Deepak Gumber, M. Sharma (2015) Class-preserving automorphisms of some finite p-groups. Proceedings of the Indian Academy of Sciences-Mathematical Sciences, Vol. 125 Iss. 2 pp. 181-186. [IF2015: 0.371 ]
  6. Singh S., Deepak Gumber, Kalra H. (2014) IA-automorphisms of finitely generated nilpotent groups. Journal of Algebra and its Applications, Vol. 13 Iss. 7 pp. -. [IF2015: 0.489]
  7. Kalra H., Deepak Gumber (2014) A note on conjugacy classes of finite groups. Proceedings of the Indian Academy of Sciences-Mathematical Sciences, Vol. 124 Iss. 1 pp. 31-36. [IF2015: 0.371 ]
  8. Sharma M., Deepak Gumber (2013) On Central Automorphisms of Finite p-Groups. Communications in Algebra, Vol. 41 Iss. 3 pp. 1117-1122. [IF2015: 0.429 ]
  9. Deepak Gumber, Kalra H. (2013) On the converse of a theorem of Schur. Archiv der Mathematik, Vol. 101 Iss. 1 pp. 17-20. [IF2015: 0.591 ]
  10. Kalra H., Deepak Gumber (2013) On equality of central and class preserving automorphisms of finite p-groups. Indian Journal of Pure and Applied Mathematics, Vol. 44 Iss. 5 pp. 711-725. [IF2015: 0.325 ]
  11. Deepak Gumber, Karan R., Pal I. (2008) Some augmentation quotients of integral group rings. Proceedings of the Indian Academy of Sciences-Mathematical Sciences, Vol. 118 Iss. 4 pp. 537-546. [IF2015: 0.371 ]